MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG B.BRAUN; PUMP, INFUSION

B. BRAUN MELSUNGEN AG B.BRAUN; PUMP, INFUSION
Model Number 8713142U
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.Additional attempts to receive the device involved in the reported incident are being made.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: connector f4 in the back is burnt.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).Upon receipt the actual pump involved was visually and functionally inspected.Although the reported thermal damage was observed, there was evidence of fluid damage.The interface board was replaced and preventative maintenance service was performed.The device was then tested and met specifications.The instructions for use (ifu) for the space product lines states, "do not allow liquids to enter into or come into contact with any openings or electrical connections on the pump or power supply.Fluid exposure in these areas may result in the risk of short circuit, corrosion or breakdown of sensitive electrical components." the ifu also provides additional information on disinfectants and cleaning techniques that should be followed.If additional information becomes available, a follow up report will be submitted.

Brand Name
B.BRAUN
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
MDR Report Key11436236
Report Number9610825-2021-00061
Device Sequence Number3523249
Product Code FRN
UDI-Device Identifier04046963716776
UDI-Public(01)04046963716776
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K142596
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8713142U
Device Catalogue Number8713142U
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2021
Initial Date Received by Manufacturer 02/25/2021
Supplement Date Received by Manufacturer02/25/2021
Initial Report FDA Received Date03/08/2021
Supplement Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1